# SDR UALA2010042801419

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 64,448 hours, 24,294 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR STRUT DOOR HAS DAMAGE ON L/E AT MID POINT WITH SKIN MISSING AND OPEN TO CORE FOAM.  OPEN AREA IS 4 BY 1-2 WITH L SHAPED CRACK 2 INCH BY 1 INCH AT LWR EDGE OF DAMAGE CONT OF AMIS ITEM 4482001.  ACP INTERIM REPAIR PER EVA -73721, TAPE RECHECK REQUIRED PRIOR TO EACH DEPARTURE, PERMANENT REPAIR IN 150 HRS. ACCMP'D REPAIRED IAW SRM.
